# SDR UALA2012032901964

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,911 hours, 14,205 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE  OUTBD CASCADE SUPPORT RING GOUGED AT VARIOUS LOCATIONS ON INNER SURFACE.  REMOVED DAMAGED RING ASSY.  REPLACED RING ASSY.
